# SDR ASOA05616

- Difficulty date: July 5, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3501153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CARGO DOOR FLOOR LANDING PLATE WAS FOUND TO BE CRACKED FROM THE CENTER 2 RIVETS BEYOND LIMITS.  MAINTENANCE REPAIRED THE CARGO DOOR FLOOR LANDING PLATE IAW EO.  (K)
